MathSciNet Relay Station
MathSciNet bibliographic data
MR1887628 (2003c:46066) 46J20 (46J15 46M20)
Brudnyi, Alexander Topology of the maximal ideal space of $H\sp \infty$. J. Funct. Anal. 189 (2002), no. 1, 21–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement